Tribulus Terrestris Overdose

It is not known exactly what to expect from an overdose with Tribulus terrestris (or if an overdose is even possible). If the supplement does indeed increase male hormone levels, as is often claimed, an overdose may cause testosterone-like effects, such as increased body or facial hair growth or lowering of the voice (in women). Treatment for an overdose will likely involve supportive care.

Can You Overdose on Tribulus Terrestris?

It is not known exactly what to expect from consuming too much Tribulus terrestris, but it is likely that the effects of an overdose will vary, depending on various factors, such as the dosage and whether or not it was taken with any other drugs or supplements.
 
If you think you may be experiencing problems due to an overdose of T. terrestris, seek medical attention right away.
 

Symptoms of a Tribulus Terrestris Overdose

As mentioned, it is not clear what to expect from a T. terrestris overdose (or even if an overdose is possible). T. terrestris is often claimed to increase testosterone and other male hormones; if this is indeed the case (and it may not be), an overdose might cause testosterone-like effects (especially if it is taken chronically), such as:
 
  • Anger or rage
  • Increased body or facial hair growth
  • Worsening of an enlarged prostate
  • Worsening of some hormone-related cancers (such as prostate cancer)
  • Lowering of the voice (in women).
     

Treatment for a Tribulus Terrestris Overdose

It is not known how to best treat an overdose of T. terrestris. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe you may have overdosed on T. terrestris.
 
5 Questions to Ask Your Doctor About ED

Tribulus Terrestris Extract Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.